# SDR DHL2007806595

- Difficulty date: April 18, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS DOOR NR 505F INTERNAL DOUBLER CRACKED 0.250" STA XRS 135.000 X-5 TO S-6 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 04-18-07, BOEING MESSAGE NR 1-306853011 DATED 04-18-07, NR 1-306853011-2 DATED 03-27-07.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW BOEING MSG NR 1-306853011-2, NR 1-306853011-4, SEMAN DWG NR ED-4482-1, SRM 57-2-1 FIG 36.  PERFORMED NDT INSP IAW BOEING NDT SPM PART 08-00-02 TO 07.  FABRICATED INTERNAL REPAIR DOUBLER (AL7075T6 0.063") EXTERNAL DOUBLER (AL7075T6 0.160") AND FILLER (AL7075T6511 0.360") IAW BOEING MESSAGE NR 1-306853011-2, NR 1-306853011-4, SEMAN DWG ED-4482-1.  CLEANED, TREATED AND PRIMED AREA AND RE
